Alert archive / Wisconsin / Dense Fog Advisories in 2014
Dense Fog Advisory 21, NWS Milwaukee, WI
NWS Milwaukee, WI issued this dense fog advisory at Dec 14, 2014, 2:07 PM CST for 16 counties in Wisconsin. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2014, 2:07 PM CST (20:07 UTC)
- Expired
- Dec 15, 2014, 10:35 AM CST
- In force
- 20 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 420 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
202 WWUS73 KMKX 142007 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 207 PM CST SUN DEC 14 2014 ...DENSE FOG AGAIN INTO MONDAY MORNING... .DENSE FOG HAS LINGERED ACROSS THE SOUTHWEST FORECAST AREA IN A FEW SPOTS THIS AFTERNOON...AND IS EXPECTED TO BECOME MORE WIDESPREAD INTO TONIGHT. ELSEWHERE ACROSS THE WESTERN FORECAST AREA...DENSE FOG WILL LIKELY REDEVELOP THIS EVENING...AS A MOIST LOW LEVEL AIRMASS REMAINS IN PLACE. THE FOG WILL LIKELY PERSIST INTO MONDAY MORNING. WIZ062-067-068-150415- /O.NEW.KMKX.FG.Y.0021.141214T2007Z-141215T1800Z/ IOWA-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON...MONROE 207 PM CST SUN DEC 14 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. * TIMING...THROUGH MONDAY MORNING. * VISIBILITY...1/4 MILE OR LESS. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ WIZ046-047-056-057-063-150415- /O.NEW.KMKX.FG.Y.0021.141215T0000Z-141215T1800Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-DANE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...MADISON 207 PM CST SUN DEC 14 2014 ...DENSE FOG ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST MONDAY. * TIMING...THIS EVENING THROUGH MONDAY MORNING. * VISIBILITY...1/4 MILE OR LESS. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ DDV
5 follow-up statements
034 WWUS73 KMKX 142302 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 502 PM CST SUN DEC 14 2014 ...DENSE FOG WILL PERSIST INTO MONDAY MORNING... .DENSE FOG IS EXPANDING THIS EVENING AS A MOIST LOW LEVEL AIRMASS REMAINS IN PLACE. THE FOG WILL PERSIST INTO MONDAY MORNING. THE DENSE FOG ADVISORY NOW INCLUDES ALL COUNTIES IN SOUTH CENTRAL AND SOUTHEAST WISCONSIN EXCEPT THE LAKESHORE COUNTIES. WIZ051-058-059-064-065-069-070-150715- /O.EXA.KMKX.FG.Y.0021.000000T0000Z-141215T1800Z/ FOND DU LAC-DODGE-WASHINGTON-JEFFERSON-WAUKESHA-ROCK-WALWORTH- INCLUDING THE CITIES OF...FOND DU LAC...BEAVER DAM...WEST BEND... JEFFERSON...LAKE MILLS...WAUKESHA...BROOKFIELD...JANESVILLE... BELOIT...ELKHORN...LAKE GENEVA 502 PM CST SUN DEC 14 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST MONDAY. * WIDESPREAD VISIBILITIES OF 1/4 MILE OR LESS WILL PERSIST THROUGH MONDAY MORNING. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ WIZ046-047-056-057-063-150715- /O.EXT.KMKX.FG.Y.0021.141214T2302Z-141215T1800Z/ MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-DANE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS...MADISON 502 PM CST SUN DEC 14 2014 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON CST MONDAY. * WIDESPREAD VISIBILITIES OF 1/4 MILE OR LESS WILL PERSIST THROUGH MONDAY MORNING. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ WIZ062-067-068-150715- /O.CON.KMKX.FG.Y.0021.000000T0000Z-141215T1800Z/ IOWA-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON...MONROE 502 PM CST SUN DEC 14 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIDESPREAD VISIBILITIES OF 1/4 MILE OR LESS WILL PERSIST THROUGH MONDAY MORNING. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MRC
571 WWUS73 KMKX 150342 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 942 PM CST SUN DEC 14 2014 ...DENSE FOG WILL PERSIST INTO MONDAY MORNING... .DENSE FOG IS PREVALENT ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT AS A MOIST LOW LEVEL AIRMASS REMAINS IN PLACE. WIZ046-047-051-056>059-062>065-067>070-151145- /O.CON.KMKX.FG.Y.0021.000000T0000Z-141215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 942 PM CST SUN DEC 14 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY. * WIDESPREAD VISIBILITIES OF 1/4 MILE OR LESS WILL PERSIST THROUGH MONDAY MORNING. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MRC
601 WWUS73 KMKX 150924 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CST MON DEC 15 2014 ...DENSE FOG WILL PERSIST THROUGH THE MORNING... .AREAS OF DENSE FOG WILL CONTINUE ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS MORNING AS A MOIST LOW LEVEL AIRMASS REMAINS IN PLACE. URBAN AREAS ARE SEEING BETTER VISIBILITIES COMPARED TO THE MORE RURAL LOCATIONS. WIZ052-151730- /O.EXA.KMKX.FG.Y.0021.000000T0000Z-141215T1800Z/ SHEBOYGAN- INCLUDING THE CITY OF...SHEBOYGAN 324 AM CST MON DEC 15 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WIDESPREAD VISIBILITIES OF 1/4 MILE OR LESS WILL PERSIST THROUGH THIS MORNING. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ WIZ046-047-051-056>059-062>065-067>070-151730- /O.CON.KMKX.FG.Y.0021.000000T0000Z-141215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 324 AM CST MON DEC 15 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIDESPREAD VISIBILITIES OF 1/4 MILE OR LESS WILL PERSIST THROUGH THIS MORNING. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
123 WWUS73 KMKX 151352 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 752 AM CST MON DEC 15 2014 ...DENSE FOG WILL PERSIST THROUGH THE MORNING... .AREAS OF DENSE FOG WILL CONTINUE MAINLY WEST OF A LINE STRETCHING FROM SHEBOYGAN TO GREEN COUNTY. CONDITIONS SHOULD GRADUALLY IMPROVE AS THE MORNING PROGRESSES. WIZ059-065-069-070-151500- /O.CAN.KMKX.FG.Y.0021.000000T0000Z-141215T1800Z/ WASHINGTON-WAUKESHA-ROCK-WALWORTH- INCLUDING THE CITIES OF...WEST BEND...WAUKESHA...BROOKFIELD... JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 752 AM CST MON DEC 15 2014 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE DENSE FOG ADVISORY. AREAS OF FOG WILL CONTINUE TODAY...BUT CONDITIONS HAVE IMPROVED ENOUGH TO ALLOW THE ADVISORY TO BE CANCELED. $$ WIZ046-047-051-052-056>058-062>064-067-068-151800- /O.CON.KMKX.FG.Y.0021.000000T0000Z-141215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON... MONROE 752 AM CST MON DEC 15 2014 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WIDESPREAD VISIBILITIES OF 1/4 MILE OR LESS WILL PERSIST THROUGH THIS MORNING. * IMPACTS...EXPECT SLOWER TRAVEL TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
618 WWUS73 KMKX 151635 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1035 AM CST MON DEC 15 2014 ...VISIBILITIES CONTINUE TO IMPROVE... .WEBCAMS AND OBSERVATIONS SHOW CONTINUED IMPROVING VISIBILITIES THIS MORNING. THERE MAY BE SOME LOCALIZED DENSE FOG LINGERING INTO EARLY AFTERNOON...BUT WIDESPREAD DENSE FOG HAS COME TO AN END. RAIN IN SOUTHWEST WISCONSIN SHOULD HELP TO IMPROVE VISIBILITIES IN THAT REGION. WIZ046-047-051-052-056>058-062>064-067-068-151745- /O.CAN.KMKX.FG.Y.0021.000000T0000Z-141215T1800Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON... MONROE 1035 AM CST MON DEC 15 2014 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE DENSE FOG ADVISORY. WIDESPREAD VISIBILITIES ARE GREATER THAN ONE QUARTER MILE...SO THE ADVISORY IS BEING ALLOWED TO EXPIRE. $$ SM
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this dense fog advisory went out at Dec 14, 2:02 PM CST, 5 minutes earlier.
Area forecast discussion, Dec 14, 2:02 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
202 PM CST SUN DEC 14 2014
.SHORT TERM...
NOT MUCH WILL CHANGE INTO TONIGHT. WARM TEMPS ALOFT WILL REMAIN IN
PLACE...WITH A STRONG LOW LEVEL INVERSION PERSISTING. VISIBILITIES
HAVE IMPROVED AGAIN DURING THE DAYTIME HOURS...BUT MANY LOCATIONS
ARE STILL 2 OR LESS MILES. THINK THE BEST CHANCE FOR MORE DENSE FOG
TONIGHT WILL BE IN THE WESTERN FORECAST AREA. THIS IS BASED ON
CURRENT OBS AND THE FACT THAT VISIBILITIES WENT DOWN QUICKER AND FOR
A LONGER PERIOD IN THE WEST LAST NIGHT. HAVE DECIDED TO PUT A DENSE
FOG ADVISORY OUT FOR WESTERN AREAS UNTIL NOON TOMORROW. THE ADVISORY
WILL START THIS AFTERNOON IN THE SOUTHWEST WHERE THERE ARE STILL
REPORTS OF DENSE FOG...AND AT 6 PM ELSEWHERE IN THE WESTERN FORECAST
AREA.
PRECIPITABLE WATER VALUES WILL INCREASE TO 8 OR 9 TENTHS OF AN INCH
MONDAY AS LOW PRESSURE APPROACHES. WITH DEEPER SATURATION AND SOME
LIFT FINALLY SHOWING UP IN SOUNDINGS...SEEMS LIKE A PRETTY GOOD BET
FOR SOME LIGHT RAIN AS AN AREA OF WARM ADVECTION LIFTS THROUGH.
GIVEN THE CLOUDS AND CURRENT DEWPOINTS...TEMPS WILL LIKELY ONLY FALL
TO THE LOW OR MID 40S TONIGHT. DEPENDING ON HOW FAR THE TEMPS FALL
BY MIDNIGHT MONDAY NIGHT...MAY SEE THE HIGHEST LOW TEMPS ON RECORD
FOR DEC 15. TEMPS DURING THE DAY WILL BE MILD...BUT LIKELY FALL A
COUPLE DEGREES SHY OF RECORD HIGHS.
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...HIGH
THE 250 MB AND 500 MB SHORTWAVE MOVES ACROSS SOUTHERN WISCONSIN
AND NORTHERN ILLINOIS MONDAY NIGHT AND REACHES THE EASTERN GREAT
LAKES BY TUESDAY. A SECOND SHORTWAVE WILL BE DROPPING DOWN FROM
THE NORTHWEST TO NORTHEAST MINNESOTA AND THE WESTERN LAKE
SUPERIOR AREA TUESDAY. WEAK 700 MB UPWARD MOTION CONTINUES MONDAY
NIGHT AND BECOMES DOWNWARD ON TUESDAY. 700 RH VALUES ARE HIGH
MONDAY NIGHT...THEN BECOME DRY BY TUESDAY AFTERNOON. THE 850 MB
LEVEL DRIES FROM THE WEST DURING THE AFTERNOON...WHILE 925
REMAINS HIGH...ESPECIALLY NORTH SECTIONS. EVEN IN THE SOUTHWEST
NAM SOUNDINGS HAVE A SHALLOW SATURATED LAYER CONTINUING BELOW A
WEAK INVERSION. AS A RESULT MUCH OF THE FORECAST AREA SHOULD
REMAIN IN STRATUS.
THE SURFACE LOW MOVES ACROSS NORTHERN ILLINOIS AND FAR SOUTHEAST
WISCONSIN MONDAY NIGHT AND MOVES TO THE SOUTHERN LAKE HURON AND
LAKE ERIE AREA TUESDAY. NAM SOUNDINGS CONTINUE TO SHOW
PRECIPITATION SHOULD BE DIMINISHING AS BOUNDARY LAYER TEMPERATURES
COOL ENOUGH FOR SNOW...WITH A NARROW WARM AREA AROUND 875 MB
STAYING ABOVE FREEZING...EVEN AS THICKNESS VALUES COOL ENOUGH FOR
SNOW.
.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
THE SECOND SHORTWAVE REMAINS ACROSS THE NORTHERN WISCONSIN TO
LAKE HURON AREA. THE ECMWF HAS NOW TRENDED TO THE NAM/GFS. 700 MB
REMAINS MAINLY DRY...ALTHOUGH SOME INCREASE IN RH OCCURS TOWARDS
CENTRAL WISCONSIN. THE 850 MB LEVEL IS RATHER DRY...WHILE 925
REMAINS HIGH...ESPECIALLY NORTH SECTIONS WHERE THE STRATUS WILL
LIKELY CONTINUE.
THE SURFACE LOW MOVES OFF INTO SOUTHEAST CANADA WITH A RATHER
BRISK NORTH FLOW ACROSS SOUTHEAST WISCONSIN WITH COLD AIR
ADVECTION. MEANWHILE A SURFACE HIGH CENTERED OVER THE NORTHERN
PLAINS BUILDS TOWARDS THE UPPER MISSISSIPPI VALLEY WEDNESDAY.
.LONG TERM...
.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM
THE MID LEVEL TROUGH EXTENDING ACROSS THE GREAT LAKES AT 500 MB
GRADUALLY WEAKENS.
THE SURFACE HIGH MOVES INTO WISCONSIN WITH SEASONABLE
TEMPERATURES EXPECTED.
.THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...MEDIUM
THE FLOW BECOMES WEAK ACROSS THE UPPER MIDWEST AT 500 MB WITH A
WEAK RIDGE TRYING TO DEVELOP.
SURFACE HIGH PRESSURE IS EXPECTED TO EXTEND ACROSS THE UPPER
MIDWEST AND WESTERN GREAT LAKES.
.FRIDAY NIGHT AND AND SATURDAY...FORECAST CONFIDENCE...MEDIUM
A SPLIT FLOW PATTERN EXISTS WITH ONE SHORTWAVE IN THE SOUTHERN
STREAM. THE GFS/DGEX AND ECMWF ALL DIFFER ON THE LOCATION AND
STRENGTH OF THIS SHORTWAVE. THE GFS IS MORE NORTH INTO THE MID
MISSISSIPPI VALLEY...WITH THE ECMWF MORE TOWARDS THE LOWER
MISSISSIPPI VALLEY. THE DGEX HAS A FLATTER SHORTWAVE.
THE NORTHERN STREAM JET IS WELL NORTH INTO CANADA.
SURFACE HIGH PRESSURE IS EXPECTED TO EXTEND ACROSS THE UPPER
GREAT LAKES. THE PRECIPITATION WITH A SURFACE LOW OVER THE
SOUTHEAST U.S. IS TO THE SOUTH OF WISCONSIN ON THE 00Z ECMWF...BUT
DOES REACH FAR SOUTHERN WISCONSIN ON THE 12Z GFS WITH LESS THAN A
TENTH OF AN INCH. THICKNESS VALUES INDICATE THIS WOULD BE SNOW IF
IT OCCURRED.
.SUNDAY...FORECAST CONFIDENCE...MEDIUM
THE SHORTWAVE MOVES OFF TO THE EAST WITH A LINGERING TROUGH INTO
THE GREAT LAKES...AS ANOTHER TROUGH DIGS OVER THE SOUTHWEST U.S.
THE SURFACE LOW MOVES OFF TO THE EASTERN U.S. WITH HIGH PRESSURE
BUILDING INTO THE PLAINS AND MISSISSIPPI RIVER VALLEY.
&&
.AVIATION/00Z TAFS/...
REDUCED VISIBILITIES AND LOW CLOUDS LINGERING ACROSS THE FORECAST
AREA THIS AFTERNOON. WOULD NOT BE SURPRISED AT SOME MORE DENSE FOG
TONIGHT...PARTICULARLY WEST OF A LINE FROM FOND DU LAC TO
JANESVILLE.
MAY SEE SOME DRIZZLE AT TIMES THROUGH TONIGHT...WITH LIGHT RAIN
EXPECTED MONDAY.
WILL SEE GRADUAL IMPROVEMENT OF VSBY AND CIGS AGAIN
TOMORROW...THOUGH CONDITIONS WILL LIKELY REMAIN IN THE IFR TO LOW
MVFR RANGE.
&&
.MARINE...
COULD SEE SOME MORE FOG TONIGHT INTO MONDAY...BUT VISIBILITIES
SHOULD GENERALLY STAY ABOVE 1 MILE.
SOUTH TO SOUTHEAST WINDS WILL GUST TO AROUND 20 KNOTS MONDAY...WITH
WAVES BUILDING TO 2 TO 4 FEET. WINDS AND WAVES LOOK TO STAY JUST
UNDER SMALL CRAFT ADVISORY LEVELS THOUGH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL NOON CST MONDAY FOR WIZ062-067-068.
DENSE FOG ADVISORY FROM 6 PM THIS EVENING TO NOON CST MONDAY FOR
WIZ046-047-056-057-063.
LM...NONE.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...HENTZHazardous weather outlook, Dec 14, 3:24 AM CST, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CST SUN DEC 14 2014 WIZ046-047-051-052-056>060-062>072-150930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 324 AM CST SUN DEC 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY REMAINS IN EFFECT THROUGH THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-150930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 AM CST SUN DEC 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT THROUGH THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF DENSE FOG WILL CONTINUE FROM TIME TO TIME THROUGH MONDAY NIGHT. NORTH WINDS BEHIND DEPARTING LOW PRESSURE MAY BRING SMALL CRAFT ADVISORY CONDITIONS TUESDAY AND TUESDAY NIGHT. WWW.WEATHER.GOV/MKX
Nearby
Dense Fog Advisories in Wisconsin, 2014Every dense fog advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.